Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering with polycystic ovary, taking medicines, have missed periods. What could be the cause?

hi im now 29 yrs old. its been 6yrs since im married. still not getting pregnant. im also having pholycystic ovary syndrome( pcos ). i was on cabergoli for 3 months and metformin almost 6 months. my period is bettre than olden days. but its been 2 months i didnt get my period.. now recently i have finished my medicine.then. what is going on inside my body any idea?? is its pregnant?? pl help me. im feeeling so lonely
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Welcome to HCM
Had you done unprotected sex before 2 months ? to rule out pregnancy you must go for UPT ie urine test at home , if it is positive then no need to worry but if it is negative then go to you doctor and follow his advice , use must go for an USG so that you can get an idea about you cyst size .
Answered: Sat, 13 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor